Vol. 259, No. 1, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 313: 1
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Two infinite versions of the nonlinear Dvoretzky theorem

Kei Funano

Vol. 259 (2012), No. 1, 101–108
Abstract

We make two additions to recent results of Mendel and Naor on nonlinear versions of Dvoretzky’s theorem. We consider the cases of metric spaces with infinite Hausdorff dimension and countably infinite metric spaces.

Keywords
Dvoretzky’s theorem, ultrametric space
Mathematical Subject Classification 2010
Primary: 53C23
Milestones
Received: 6 November 2011
Revised: 16 April 2012
Accepted: 30 April 2012
Published: 31 August 2012
Authors
Kei Funano
Research Institute for Mathematical Sciences
Kyoto University
Kyoto 606-8502
Japan
https://sites.google.com/site/keifunanoshomepage/